# SDR USAA2013102900012

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 44,899 hours, 18,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: M8501
- Condition: Low Pressure
- Location: R2 Door
- Part time: 2,562 hours, 889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R2 DOOR SLIDE WITH LOW PSI.   MAINTENANCE R & R THE R2 DOOR SLIDE IAW JC 26L00025010.
